| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).E1 - hospital - (b)(6).G2 - report source - foreign: event occurred in china.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported during knee arthroplasty that the surgeon could not assemble the articular surface with the tibial tray.Another articular surface was used to complete the procedure.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.Visual evaluation of the returned implant confirmed that the dovetail feature was compressed and flared.Dimensional analysis of the product determined that the product was conforming to print specifications where measured.The device history records were reviewed and no discrepancies were identified.Damage to the articular surface can occur if the articular surface is not placed and oriented as intended before insertion with the inserter.Detailed instructions for proper articular surface insertion are provided within the surgical technique.The root cause is attributed to the user failing to follow instructions.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.